MathSciNet Relay Station
MathSciNet bibliographic data
MR2442387 (2009i:65233) 65N38 (35J25)
Ying, Wenjun; Henriquez, Craig S. A kernel-free boundary integral method for elliptic boundary value problems. J. Comput. Phys. 227 (2007), no. 2, 1046–1074.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement